# SDR DALA2023013100799

- Difficulty date: January 24, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N316DN
- Make and model: Airbus A321-211
- Aircraft serial: 7327
- Aircraft time: 17,472 hours, 8,191 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SHEAR PLATE RH SIDE BTW FR 69 AND FR 70 AT AFT GALLEY AREA. REPLACED SHEAR PLATE RH SIDE BTW FR 69 AND FR 70 AT AFT GALLEY AREA AS PER A321 SRM 51-42-11; A321 SRM 51-72-11 AND DWGD53474180; ISSUE: Z; RELEASE DATE: 14 JUL 22. MEASURE OF CRACK: 0.200 INCH. TOOL USED: DIGITAL CALIPER; PN: 500-197-30; SN:A21042066; DUE DATE: 30 JUN 23. RII INSPECTION COMPLETE 0527461 (AE200QC) JOB COMPLETE. (LP# 2597816)
